# SDR REXA2015052200522

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 16,487 hours, 16,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER FLASHLIGHT RED LIGHT NOT FLASHING & PROTECTIVE STRAP BROKEN.  R & R BATTERY PACK IN EMER FLASHLIGHT.  REPLACED BROKEN STRAP ALL IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD.
